# SDR USAA020201

- Difficulty date: June 5, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Condition: Damaged
- Location: Rudder
- Part time: 46,636 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER WITH SEVERAL AREAS OF SKIN DAMAGE, STATION 196.46 TO STATION 0.00.  WET LAY UP REPAIR PER EA 73884.  (M)
